Open Access

Stochastic differential equations on Banach manifolds


Full Text

Coming Soon.





Article Information

TitleStochastic differential equations on Banach manifolds
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 1, 43-84
MathSciNet MR1784435
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Zdzisław Brzeźniak and K. D. Elworthy, Stochastic differential equations on Banach manifolds, Methods Funct. Anal. Topology 6 (2000), no. 1, 43-84.


BibTex

@article {MFAT137,
    AUTHOR = {Brzeźniak, Zdzisław and Elworthy, K. D.},
     TITLE = {Stochastic differential equations on Banach manifolds},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {1},
     PAGES = {43-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=137},
}


All Issues